# SDR AALA20170806004

- Difficulty date: August 4, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 9,939 hours, 3,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 BOTTLE DAMPER BOTTLE PRESSURE BELOW LIMITS. SERVICED L2 DOOR DAMPER BOTTLE (ACTUATOR) PER AMM 52-10-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
